# SDR QXEA2015121700657

- Difficulty date: December 17, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 8,663 hours, 9,315 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4506067A
- Part serial: SPE994517
- Condition: Smoke
- Part time: 19,806 hours, 27,042 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT THE GATE WITH APU RUNNING THE CABIN STARTED FILLING WITH SMOKE.  SHORTLY FOLLOWED BY APU AUTO SHUTDOWN.  C/W GVI OF APU.  OIL IS AT SERVICEABLE LEVEL.  NO EVIDENCE OF OIL LEAKAGE OR ANY OTHER DEFECTS FOUND.  C/W MCN 62172-01 ISSUE NR 2 AND AIR CONTAMINATION CHECKLIST.  C/W AMM TASK 21-00-00-160-801 FOR ECS SYS PURGE USING ACFT ENGINES.  OIL SMELL WENT AWAY AND DID NOT RETURN.   APU PLACED ON MEL.  MEL CLEARED BY REPLACING APU. RETURNED TO SERVICE.
